Repositorio de producción científica de la Universidad de Sevilla

Sur l’irréductibilité d’une induite parabolique

Opened Access Sur l’irréductibilité d’une induite parabolique

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Mínguez Espallargas, Alberto
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2009
Publicado en: Journal für die reine und angewandte Mathematik, 629, 107-131.
Tipo de documento: Artículo
Resumen: Let F be a non-Archimedean locally compact field and let D be a central division algebra over F. Let p1 and p2 be respectively two smooth irreducible representations of GLðn1; DÞ and GLðn2; DÞ, n1; n2 f0. In this article, we give some su‰cient conditions on p1 and p2 so that the parabolically induced representation of p1 np2 to GLðn1 þ n2; DÞ has a unique irreducible quotient. In the case where p1 is a cuspidal representation, we compute the Zelevinsky’s parameters of such a quotient in terms of the parameters of p2. This is the key point for making explicit Howe correspondence for dual pairs of type II (cf. [A. Mínguez, Correspondance de Howe explicite : paires duales de type II, Ann. Ec. Norm. Sup., à paraître]).
Cita: Mínguez Espallargas, A. (2009). Sur l’irréductibilité d’une induite parabolique. Journal für die reine und angewandte Mathematik, 629, 107-131.
Tamaño: 248.9Kb
Formato: PDF

URI: http://hdl.handle.net/11441/47598

DOI: 10.1515/CRELLE.2009.028

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones